# SDR ASAA2014041407474

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,793 hours, 2,568 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2488
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 8,816 hours, 2,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE DURING EEC BITE TEST -77-11132, N-2 SPEED SENSOR SIGNAL DISAGREE. ACFT GROUNDED.  VERIFIED DEFECT, ALSO FOUND FAULT CODE 77-11182 LOGGED IN RECENT FAULTS. FOLLOWED FIM 77-11, TASK 802, REQUIRES EEC REPLACEMENT. R & R NR 2 EEC REF MM 73-21-60-000-801-F00, REQUIRES, OPS CHECK.  ACCOMPLISHED SOFTWARE AND GROUND VERIFICATION CHECK REF EEC, R & R 73-21-60 AND FIM 77-11, TASK 802, ALL TEST PASSED.
